Alert archive / Montana / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 18, NWS Missoula, MT

July 7, 2022Flathead County, Lake County, Sanders County, Montana

NWS Missoula, MT issued this severe thunderstorm warning at Jul 7, 2022, 7:56 PM MDT for Flathead County, Lake County, Sanders County, Montana. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 7, 2022, 7:56 PM MDT (01:56 UTC)
Expired
Jul 7, 2022, 8:45 PM MDT
In force
49 min
Issued by
NWS Missoula, MT
Area
Storm-based polygon
Damage threat
Considerable
Hail
1.75 in
Wind
60.0 mph

Counties Flathead County, MT, Lake County, MT, Sanders County, MT

The radar

The Missoula radar (KMSX), 92 km from the middle of the area, began a volume at 01:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Spokane, WA (KOTX), launched 00:00Z, 1.9 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Spokane, WA at 00:00Z on 2022-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 32 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Spokane, WA at 00:00Z on 2022-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
32 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
1365 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
110 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

962 
WUUS55 KMSO 080156
SVRMSO
MTC029-047-089-080245-
/O.NEW.KMSO.SV.W.0018.220708T0156Z-220708T0245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Missoula MT
756 PM MDT Thu Jul 7 2022

The National Weather Service in Missoula has issued a

* Severe Thunderstorm Warning for...
  Northwestern Lake County in northwestern Montana...
  Eastern Sanders County in northwestern Montana...
  Southwestern Flathead County in northwestern Montana...

* Until 845 PM MDT.

* At 756 PM MDT, a severe thunderstorm was located 14 miles west of
  Big Arm, or 19 miles west of Polson, moving northeast at 20 mph.

  HAZARD...Golf ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Locations impacted include...
  Niarada and Lonepine. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4770 11454 4769 11466 4793 11458 4791 11434
TIME...MOT...LOC 0156Z 207DEG 17KT 4774 11457 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
5 follow-up statements
518 
WWUS55 KMSO 080158
SVSMSO

Severe Weather Statement
National Weather Service Missoula MT
758 PM MDT Thu Jul 7 2022

MTC029-047-089-080245-
/O.CON.KMSO.SV.W.0018.000000T0000Z-220708T0245Z/
Lake MT-Sanders MT-Flathead MT-
758 PM MDT Thu Jul 7 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM MDT
FOR NORTHWESTERN LAKE...EASTERN SANDERS AND SOUTHWESTERN FLATHEAD
COUNTIES...

At 758 PM MDT, a severe thunderstorm was located 13 miles west of Big
Arm, or 19 miles west of Polson, moving northeast at 20 mph.

HAZARD...Two inch hail and 70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings.

Locations impacted include...
Niarada and Lonepine. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4770 11454 4769 11466 4793 11458 4791 11434
TIME...MOT...LOC 0158Z 207DEG 17KT 4775 11456 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$
920 
WWUS55 KMSO 080213
SVSMSO

Severe Weather Statement
National Weather Service Missoula MT
813 PM MDT Thu Jul 7 2022

MTC089-080223-
/O.CAN.KMSO.SV.W.0018.000000T0000Z-220708T0245Z/
Sanders MT-
813 PM MDT Thu Jul 7 2022

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN SANDERS COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 4776 11448 4779 11459 4793 11455 4791 11434
TIME...MOT...LOC 0213Z 207DEG 17KT 4782 11451 

$$

MTC029-047-080245-
/O.CON.KMSO.SV.W.0018.000000T0000Z-220708T0245Z/
Lake MT-Flathead MT-
813 PM MDT Thu Jul 7 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM MDT
FOR NORTHWESTERN LAKE AND SOUTHWESTERN FLATHEAD COUNTIES...

At 813 PM MDT, a severe thunderstorm was located 11 miles west of Big
Arm, or 18 miles northwest of Polson, moving northeast at 20 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Niarada.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4776 11448 4779 11459 4793 11455 4791 11434
TIME...MOT...LOC 0213Z 207DEG 17KT 4782 11451 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
791 
WWUS55 KMSO 080218
SVSMSO

Severe Weather Statement
National Weather Service Missoula MT
818 PM MDT Thu Jul 7 2022

MTC029-047-080245-
/O.CON.KMSO.SV.W.0018.000000T0000Z-220708T0245Z/
Lake MT-Flathead MT-
818 PM MDT Thu Jul 7 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM MDT
FOR NORTHWESTERN LAKE AND SOUTHWESTERN FLATHEAD COUNTIES...

At 818 PM MDT, a severe thunderstorm was located 10 miles west of Big
Arm, or 18 miles northwest of Polson, moving northeast at 20 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Niarada.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4778 11446 4780 11459 4793 11455 4791 11434
TIME...MOT...LOC 0218Z 207DEG 17KT 4784 11449 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
217 
WWUS55 KMSO 080233
SVSMSO

Severe Weather Statement
National Weather Service Missoula MT
833 PM MDT Thu Jul 7 2022

MTC029-047-080245-
/O.CON.KMSO.SV.W.0018.000000T0000Z-220708T0245Z/
Lake MT-Flathead MT-
833 PM MDT Thu Jul 7 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM MDT
FOR NORTHWESTERN LAKE AND SOUTH CENTRAL FLATHEAD COUNTIES...

At 833 PM MDT, a severe thunderstorm was located 11 miles northwest
of Big Arm, or 19 miles northwest of Polson, moving northeast at 20
mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Niarada.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4785 11440 4786 11452 4793 11451 4791 11434
TIME...MOT...LOC 0233Z 207DEG 17KT 4790 11444 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
786 
WWUS55 KMSO 080242 RRA
SVSMSO

Severe Weather Statement
National Weather Service Missoula MT
842 PM MDT Thu Jul 7 2022

MTC029-047-080252-
/O.EXP.KMSO.SV.W.0018.000000T0000Z-220708T0245Z/
Lake MT-Flathead MT-
842 PM MDT Thu Jul 7 2022

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN LAKE AND SOUTH
CENTRAL FLATHEAD COUNTIES WILL EXPIRE AT 845 PM MDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

LAT...LON 4785 11440 4786 11452 4793 11451 4791 11434
TIME...MOT...LOC 0242Z 207DEG 17KT 4821 11409 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Missoula, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 1:08 PM MDT, 6 hours 48 minutes earlier.

Area forecast discussion, Jul 7, 1:08 PM MDT, 6 hours 48 minutes before
Area Forecast Discussion
National Weather Service Missoula MT
108 PM MDT Thu Jul 7 2022

.DISCUSSION...Thunderstorms are in the forecast again today and
tomorrow. The combination of clear skies, a moist air mass, and
southwest flow are the standard ingredients for thunderstorms in
the Northern Rockies, and we have plenty of all of them. Generally,
we expect heavy rain with thunderstorms, but there is a slight
chance that some storms will be severe and produce 1 inch or
larger hail and/or winds 60 mph or more. The severe storm
potential this evening will remain greatest in southwest Montana,
namely Silver Bow county. Central Idaho and the rest of western
Montana can expect heavy rain with thunderstorms, which is a minor
downgrade in the expected intensity of storms compared to
previous forecasts.

Flash flooding is always a concern with thunderstorms with heavy
rain. For this evening, the storms are expected to be moving at
20-35 mph depending on location. This speed will keep them from
lingering too long in one place, which reduces the chances for a
flash flood. However, if storms start "training", which is
when they form one behind the other, then any location that gets
hit multiple times may still see some flash flooding. That is the
main threat we'll be watching for this evening. For Friday, the
thunderstorm situation looks very similar.

For the longer term forecast, the sub-tropical ridge over the
southwest is growing stronger. Early next week, a transitory ridge
will move across the Northern Rockies and become superimposed on
the high pressure centered over the Four Corners region of the US.
This will cause the warmest temperatures of the year so far, with
the best potential for western Montana locations to reach the
100F mark. Ensemble models agree very well on this, so forecast
confidence is high. Some moisture from the Desert Southwest
monsoon may work its way north and cause some thunderstorms over
southwest Montana next week.

But alas, the ridge is only transitory over our region, and
ensembles agree on it breaking down mid to late next week with a
return southwest flow. Naturally, this will bring back the
chances of thunderstorms.

&&

.AVIATION...Showers and thunderstorms are beginning to develop
across portions of Lemhi county and southwest Montana this
afternoon. The convection is anticipated to increase in coverage
and intensity across north central Idaho into west central and
southwest Montana during the remainder of the afternoon and
evening. KBTM and KSMN have the best chance of being impacted by a
thunderstorm until 08/02z. These storms will be capable of
producing heavy rain, hail, and gusty erratic winds. The models
are indicating that KMSO could be impacted by storms between
08/00z to 08/08z. Nocturnal convection appears to linger across
southern Lemhi county. Any places that receive some rain this
afternoon and evening have the potential of developing patchy fog
by Friday morning.

&&

.MSO WATCHES/WARNINGS/ADVISORIES...
MT...None.
ID...None.
&&

In the hours before

Local storm report, Jul 7, 7:30 PM MDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MISSOULA MT
730 PM MDT THU JUL 7 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     HAIL             4 ENE STEVENSVILLE      46.53N 114.02W
07/07/2022  E1.00 INCH       RAVALLI            MT   PUBLIC

            SENT IN BY TWITTER.

&&

TAS
Local storm report, Jul 7, 7:31 PM MDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MISSOULA MT
731 PM MDT THU JUL 7 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     TSTM WND DMG     4 ENE STEVENSVILLE      46.53N 114.02W
07/07/2022                   RAVALLI            MT   PUBLIC

            STRONG WINDS CAUSING POWER OUTAGE AND A
            BROKEN COTTONWOOD TREE.

&&

TAS
Local storm report, Jul 7, 7:32 PM MDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MISSOULA MT
732 PM MDT THU JUL 7 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     HAIL             2 NE CHARLO             47.46N 114.14W
07/07/2022  E1.00 INCH       LAKE               MT   PUBLIC

            PICTURE SENT IN BY TWITTER.

&&

TAS
Local storm report, Jul 7, 7:37 PM MDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MISSOULA MT
737 PM MDT THU JUL 7 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     HAIL             4 E FLORENCE            46.64N 113.99W
07/07/2022  E1.00 INCH       RAVALLI            MT   PUBLIC

&&

TAS
Special weather statement, Jul 7, 7:50 PM MDT, 6 minutes before
Special Weather Statement
National Weather Service Missoula MT
750 PM MDT Thu Jul 7 2022

MTZ001>003-080230-
Flathead/Mission Valleys MT-West Glacier Region MT-
Kootenai/Cabinet Region MT-
750 PM MDT Thu Jul 7 2022

...A strong thunderstorm will impact portions of north central Lake
and central Flathead Counties through 830 PM MDT...

At 750 PM MDT, Doppler radar was tracking a strong thunderstorm near
Bigfork, or 11 miles south of Kalispell, moving northeast at 20 mph.

HAZARD...Winds in excess of 30 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Woods Bay, Bigfork, Creston, Somers and Lakeside.

This includes the following highways...
 Highway 83 between mile markers 83 and 90.
 Highway 93 between mile markers 93 and 108.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4794 11416 4805 11438 4828 11418 4813 11386
TIME...MOT...LOC 0150Z 216DEG 19KT 4806 11421

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH
Special weather statement, Jul 7, 7:52 PM MDT, 4 minutes before
Special Weather Statement
National Weather Service Missoula MT
752 PM MDT Thu Jul 7 2022

MTZ005-006-043-080230-
Bitterroot/Sapphire Mountains MT-Missoula/Bitterroot Valleys MT-
Potomac/Seeley Lake Region MT-
752 PM MDT Thu Jul 7 2022

...A strong thunderstorm will impact portions of south central
Missoula County through 830 PM MDT...

At 752 PM MDT, Doppler radar was tracking a strong thunderstorm over
East Missoula, or near Missoula, moving northeast at 10 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Missoula, Bonner-West Riverside and East Missoula.

This includes the following highways...
 Interstate 90 between mile markers 100 and 109.
 Highway 93 S between mile markers 89 and 94.
 Highway 200 near mile marker 0.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4675 11395 4685 11412 4695 11404 4689 11386
TIME...MOT...LOC 0152Z 203DEG 10KT 4685 11397

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Missoula, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 6:22 PM MDTSpecial Weather StatementMSORavalli38 min
Jul 7, 6:24 PM MDTSpecial Weather StatementMSOMissoula36 min
Jul 7, 6:35 PM MDTSpecial Weather StatementMSOMissoula25 min
Jul 7, 6:51 PM MDTSpecial Weather StatementMSOGranite24 min
Jul 7, 6:57 PM MDTSevere Thunderstorm WarningMSOGranite, Ravalli33 min
Jul 7, 7:01 PM MDTSevere Thunderstorm WarningMSOGranite, Powell29 min
Jul 7, 7:06 PM MDTSpecial Weather StatementMSOLake24 min
Jul 7, 7:16 PM MDTSevere Thunderstorm Warning Considerable damage threatMSOGranite, Missoula, Ravalli44 min
Jul 7, 7:41 PM MDTSevere Thunderstorm Warning Considerable damage threatMSOFlathead, Lake, Sanders34 min
Jul 7, 7:50 PM MDTSpecial Weather StatementMSOFlathead40 min
Jul 7, 7:52 PM MDTSpecial Weather StatementMSOMissoula38 min
Jul 7, 7:55 PM MDTSevere Thunderstorm WarningMSOFlathead, Lake50 min
Jul 7, 8:07 PM MDTSevere Thunderstorm Warning Considerable damage threatMSOLake53 min
Jul 7, 8:09 PM MDTSpecial Weather StatementMSOLake36 min
Jul 7, 8:12 PM MDTAreal Flood AdvisoryMSOMissoula73 min
Jul 7, 8:18 PM MDTSpecial Weather StatementMSOMissoula27 min
Jul 7, 8:33 PM MDTSevere Thunderstorm WarningMSOMissoula32 min
Jul 7, 8:41 PM MDTAreal Flood AdvisoryMSOLake113 min
Jul 7, 8:51 PM MDTSevere Thunderstorm WarningMSOFlathead, Lake24 min
Jul 7, 9:02 PM MDTSevere Thunderstorm Warning Considerable damage threatMSOLake28 min
Jul 7, 9:12 PM MDTSevere Thunderstorm WarningMSOFlathead33 min
Jul 7, 9:25 PM MDTSevere Thunderstorm Warning Considerable damage threatMSOFlathead, Lake50 min
Jul 7, 9:35 PM MDTSevere Thunderstorm Warning Considerable damage threatMSOFlathead25 min
Jul 7, 9:45 PM MDTSpecial Weather StatementMSOMissoula30 min
Jul 7, 10:50 PM MDTSpecial Weather StatementMSOLake25 min
Jul 7, 11:24 PM MDTSpecial Weather StatementMSOLake51 min
Jul 8, 1:04 AM MDTSpecial Weather StatementMSOMissoula41 min
Jul 8, 1:43 AM MDTSpecial Weather StatementMSOLake47 min
Jul 8, 1:49 AM MDTSevere Thunderstorm WarningMSOLake26 min
Jul 8, 2:34 PM MDTSpecial Weather StatementMSORavalli26 min
Jul 8, 2:49 PM MDTSevere Thunderstorm WarningMSORavalli26 min
Jul 8, 2:50 PM MDTSpecial Weather StatementMSORavalli40 min
Jul 8, 3:12 PM MDTSpecial Weather StatementMSOMissoula33 min
Jul 8, 3:18 PM MDTSevere Thunderstorm WarningMSOMineral, Missoula27 min
Jul 8, 3:23 PM MDTSpecial Weather StatementMSOGranite37 min
Jul 8, 3:33 PM MDTSevere Thunderstorm Warning Considerable damage threatMSOMissoula42 min
Jul 8, 3:55 PM MDTSevere Thunderstorm WarningMSOLake, Sanders24 min
Jul 8, 4:04 PM MDTSpecial Weather StatementMSOGranite26 min
Jul 8, 4:12 PM MDTSevere Thunderstorm WarningMSOLake26 min
Jul 8, 4:16 PM MDTSevere Thunderstorm WarningMSOMissoula33 min
Jul 8, 4:37 PM MDTSevere Thunderstorm WarningMSOLake23 min

Nearby

Severe Thunderstorm Warnings in Montana, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.